# SDR UPS02837580

- Difficulty date: February 7, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN EMERGENCY LIGHTS FAILED PREFLIGHT CHECK.  REPLACED LIGHT BATTERY PACK, OPS CHECK NORMAL.
